# SDR MASA2010092701030

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 28,778 hours, 28,138 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 78279015
- Part serial: 951169
- Condition: Failed
- Location: Ac Bay
- Part time: 11,398 hours, 15,155 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE FILLED COCKPIT AND CABIN.  MX R2 PACK.
